# SDR CALA2025040403537

- Difficulty date: April 1, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N13248
- Make and model: Boeing 737824
- Aircraft serial: 28808
- Aircraft time: 77,437 hours, 28,940 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55048
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER COMPARTMENT STA 947 RBL 9" FLOOR BEAM HAS CORROSION. DOT 102-030 REF AAR N/R 9969475. ESFR GENERATED
